... antibiotics (valtrex) and have to take them both continually. I have been on BC for six months and have never missed a pill and have always taken them within thirty minutes of eachother. They did some switching but I'm back on sprintec. I do not take the placebo week because I cannot have a period because my levels drop too low. However, I was just spitting for three months and just recently stopped. After that, my boyfriend and I had sex and used a condom and it was okay but I had light spotting after again but it stopped later that day. Yesterday, he and I had sex again and this time the xondom broke but he doesn't believe he came at all let alone inside me (we have False alarms like that sometimes). And I am lightly spotting again today. It's a dark brown and slightly dark red. The spotting before (for the three month) was brown. And I am cramping on and odd. What are the odds of pregnancy do you think? I'm really worried and freaking out. He says I'm okay but I need reassurance
- Valtrex Information for Consumers
- Valtrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valtrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will taking antibiotics decrease the efficacy of my birth control taken prior to starting antibioti?
Posted 13 Jun 2014 • 1 answer
Posted 2 Sep 2014 • 2 answers
Posted 7 Dec 2014 • 1 answer
Posted 8 Dec 2014 • 2 answers
Posted 24 Feb 2015 • 1 answer